# SDR ASMF201006002

- Difficulty date: June 8, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N774AM
- Make and model: Boeing 777-2Q8
- Aircraft serial: 28689
- Aircraft time: 34,371 hours, 5,720 cycles
- Engine: Ge GE9094B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 8304121
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACFT RETURNED TO DEPARTURE, DURING CLIMB WAS DETECTED A LOAD COMPARTMENT PRESSURIZATION LEAK NOISE. MX FOUND THE FWD ACCESS ELEC DOOR SEAL, UPSIDE DOWN, THE DOOR SEAL WAS REPOSITIONED IAW MM 52-08-00 AND PRESSURIZATION TEST WAS PERFORMED IAW MM 52-00-05, TESTED CORRECT; ALSO, AN OVERWEIGHT INSP WAS PERFORMED IAW MM 05-51-35-210-801 PHASE I-A, NO DAMAGES WERE FOUND.
